... major depressive disorder, anxiety. I was instructed to take 60mg of cymbalta in AM with the Prozac. I have been taking for a week now without any known side effects. I have been tapering off the other 60mg dose of cymbalta with bead counting. How long should I take to taper off cymbalta while still taking Prozac? How safe is this? Should I speed up the tapering process of cymbalta? My psychiatrist did not make it clear what I was to do with the other 60mg dose of cymbalta. I'm concerned that I'm mixing the two meds that could cause adverse reactions as well as tapering off cymbalta without adverse effects as well. Any information would be appreciated. Shorty57
There is the risk of a rare but serious interaction when taking two antidperessants that affect serotonin called serotonin syndrome. Every doctor seems to have their own way of doing the switching from one antidepressant to another. Discontinuing Cymbalta is going to have to be slow to not have withdrawal effects. I'm not a doctor, but if it was me I would reduce the Cymbalta to 30mgs a day by taking the 60mg pill every other day for at least two weeks. When you stop the Cymbalta you may still have some discomfort, but should be bearable.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Cymbalta - I've been taking Duloxetine for 20 days. At first I had a few side affects. Nothing major
Posted 17 Aug 2015 • 3 answers
Posted 16 Dec 2016 • 1 answer
Posted 18 Feb 2017 • 3 answers
Posted 21 Feb 2018 • 0 answers
Posted 13 Jul 2018 • 3 answers